Skip to content

Does Minoxidil Cause Eye Problems? (Real Research)

⌚️ Got only 60 seconds?
Long-term use of 5% minoxidil caused retinal opacification, thinning and atrophy, and a superior field defect, in a young male patient, researchers report. Minoxidil, a common hair growth treatment, may increase the risk of retinal artery occlusion.

We also recommend that you watch this video:

Related Questions

1What Are The Negative Effects Of Minoxidil?

Side Effects
Acne at site of application.
burning of scalp.
facial hair growth.
increased hair loss.
inflammation or soreness at root of hair.

2Does Minoxidil Cause Eye Swelling?

Oral minoxidil is usually prescribed with both a diuretic and a beta-blocker. Swelling is one of the potential adverse effects of minoxidil, but a prescription diuretic pill can help reduce unwanted fluids. Your doctor will most likely prescribe these medications together.

3Can Minoxidil Cause Eye Pain?

Minoxidil contains alcohol that can irritate the eyes. Tendonitis has also been reported.

4Does Minoxidil Cause Dark Circles Under Eyes?

Answer: Minoxidil side effects

Minoxidil can have side effects and may cause wrinkles as well as dark circles for some individuals.

5Does Minoxidil Cause Eye Problems?

Long-term use of 5% minoxidil caused retinal opacification, thinning and atrophy, and a superior field defect, in a young male patient, researchers report. Minoxidil, a common hair growth treatment, may increase the risk of retinal artery occlusion.28/10/2021

6Does Minoxidil Cause Face Swelling?

Long-term use of 5% minoxidil caused retinal opacification, thinning and atrophy, and a superior field defect, in a young male patient, researchers report. Minoxidil, a common hair growth treatment, may increase the risk of retinal artery occlusion.

7Does Minoxidil Cause Inflammation?